# SDR SWIA2020072751436

- Difficulty date: June 17, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 38,232 hours, 27,681 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R31902318
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON PASSENGER DOOR INTERCOSTAL DD1 P/N# 601R31902-318.   REMOVED CRACKED INTERCOSTAL AND INSTALLED NEW SERVICEABLE PASSENGER DOOR INTERCOSTAL DD1 REF MHIRJ DRAWING AND CRJ700 SRM. COMPLIED WITH TASK CARD. PRESSURE CHECK GOOD.
